Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child took crumbs of Lipitor. Could not maker her vomit. Anything more we should do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
My 2.5 year old got a hold of a half a pill of Lipitor from the pill cutter and started to bite on the edges before we caught her. It looks like she may have only gotten a few crumbs from the edges in her mouth and we found it on her teeth and wiped it off. My husband gave her some milk and tried to get her to vomit and no success in terms of vomiting. Anything more we should do?
Posted Sat, 21 Apr 2012 in Child Health
Answered by Dr. Shanthi.E 11 hours later

Thank you for posting your query.

I understand your concern.

Please do not worry about the problem. Lipitor is quite a safe drug. And ingestion in small amounts would not cause any problem in your child. Just watch for a few signs like extreme weakness and tiredness in your child, complaints of stomach cramps, muscle pain, diarrhea and extreme vomiting.

But, most probably she is absolutely fine.

If in doubt, get her examined by a physician once.

Hope I have answered your query. I will be available for your follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor